Community Forum

Have a question, or want to share your own tips and experiences? Join the discussion in the community forum. You must be registered to participate. Our forums are moderated by Crohn's & Colitis Foundation staff to facilitate a safe environment.

Side effects of meds


Thu, July 22, 2021 5:34 PM

ASA meds can cause diarrhea in some people as a side effect. Does this side effect go away with time or is it cause to immediately stop ASA meds?

FPO LadyM
Joined Jul 22, 2021

Sat, July 24, 2021 11:48 AM

Reply posted for LadyM.

How long have you been on it?? 

FPO Jcox2689
Joined Oct 24, 2020

Related Topics

Crohn's disease
Author Image rbucciwhite65
Joined Apr 4, 2020

I am a 55yr old female, I was recently diagnosed w....

read more

Just got diagnosis Monday...
Author Image analexander2
Joined Nov 5, 2020

Hi All,  I just got diagnosed with mild Cr....

read more

Foul smelling gas
Author Image Dmihalik
Joined Dec 23, 2020

I  am a uc patient.  Was in remission fo....

read more